See Alike in...

Alike App

Browser

pasteltrees

735d

My zoloft makes me tired all day. I’ve changed the times that i’ve taken it over the past year or two and I’m still exhausted always. Any tips?

    • michii

      735d

      I would talk to your psychiatrist about this and look into a better medication tbh,

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion